# SDR TWAA0003918

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200 - 237
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, NUMBER 1 CABIN FLOOR TRACK HAD CORROSION FROM STA 200 TO 237.  TREATED METAL PER SRM 51-10-03.  REPLACED NR 1 TRACK AND SPLICE FROM STA 200 TO 303 WITH NEW TRACK INSTALLED WITH FASTENERS PER SRM 51-30-2.
